Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
budwardo

20mg of accutane per week for dermatits?

Recommended Posts

After taking accutane for only 2 months about 2 years ago I have developed dermatitis. It did wonders for my acne but left me loosing all my head hair along with the most distressing part of all my eyebrows!! I have extremly oily skin since accutane. My eyebrows are oily all the time. Underneath the hair I see red flaky skin. I loose at least 10 eyebrows every day. I have tried everything. Shampoos, steroid creams, tea trea oil, on and on. My head and eyebrows constantly burn and my hair is falling out in a huge amounts everyday. Anyway. I still have my script for accutane and have about 100 20mg pills. I was thinking about taking 1 20mg pill per weak. would that help with the oily skin causing my dermatitis? I already am dealing with this hairloss I think was caused by accutane so I am very leary. Any suggestions. I cant deal with this eyebrow and hair loss and I think dermatits might be the problem. btw I have been to 5 derms and 2 endos.

Share this post


Link to post
Share on other sites

They dont know shit, I was diagnosed with mild hypothyroidism. I take 50mgc of synthroid. They think is is my thyroid. My eyebrows turn colors, curl up and fall out. It is obvious that I have dead skin in my eyebrows. Even the small ones that grow back in fall out. I just looked and I posted on this board in dec of 09 and its still gowing. My hair falls out every time I touch my head. My scalp burns and itches all the time. Im tired, depressed, joints hurts, ect. ect. Problem is that is all thryoid signs along with side effects from accutane! The hair is falling out from my sideburns back of head, diffusly. I dont know what to do. Its driving my insane. Im sure the stress does not help. I am now ocd, I count my hair. I dont towel dry my hair anymore because I dont want it to fall out. Hell I dont even ride my motorcycle because I dont want my eyebrows and hair to come out when I put my helment on. I am a serious mess. I take xanax now but it does not do shit. anyone have some advise

Share this post


Link to post
Share on other sites

Could someone please tell me if accutane would work? Its been a years since Ive posted and the problem is just worse. My eyebrows are about gone.

Share this post


Link to post
Share on other sites

i was on accutane (20mg once a week) for clogged pores and weird hive like welts or cysts. I last 2 months and had to stop because it made my dermatitis worse. Its suppose to make it better but only added to my clogged pores and dry skin. I now have dandruff and dead dry flakey skin that clogs my already disgusting pores. I have dead scales in my eyebrows but that its the LEAST of my problems. It it were only my eyebrows I would be dancing in the street

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×